# SDR DALA1015103222

- Difficulty date: June 17, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 56,925 hours, 25,357 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION FOUND MLG RIGHT SECONDARY HINGED AND FIXED DOOR MISSING.  REPLACED SECONDARY DOOR PER SRM 32-12-13 AND FIXED DOOR PER SRM 32-12-14 PAGE 401.
